# SDR C2XA05IA021

- Difficulty date: February 3, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 10,875 hours, 8,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 65184
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,747 hours, 6,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT 2879, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT STAY ON.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
